Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of marijuana?

I m not addicted to drugs but there was this time that i took some marjuana at school. I became really dizzy. Now every time I go back to school I get the same symptoms from that day. I m always getting really dizzy I don t know why. Can u help me here
Wed, 2 Jul 2014
Report Abuse
Psychiatrist 's  Response
hiii dear

if u have in intoxication of marijuana than if your blood level reach high of tetrahydrocanabiol that makes u dizzy

side effect of marijuana include
redness of eyes
dry mouth
dizziness
on long term its have multisystem side effect

better to quit
its better to not take it from now and if u require rehab than join some centre and if needed consult psychiatrist
thnk u
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi, so I am 23 years old and i live in california. since marijuana is legalized here i thought that i would take a couple puffs, so i was wondering...